Thursday, February 26, 2009

It's just the vacuum!

Elise and Mommy: an honest moment

Bucerelin is an anti-cancer drug used for men in prostrate cancer therapy. Perhaps this is why I have felt lately a bit out of sorts. This is the drug that I am currently injecting into my belly and I think it's making me moody! The school the girls attend is locked down when children are inside, you ring the doorbell when you want to enter, and someone manning the office will let you in. I needed to pick Veronika up early from her after school homework program. I ring the bell, no answer, ring, no answer and so on... Fifteen minutes later, 20 pounds on the door, 2 paces in out of the doorway to outside and a few muttered expressions under my breath later; it's 4:30 and all the kids march downstairs let's hope they didn't record this

I would like to think normally I wouldn't be so livid and raise my voice at the poor college intern - but I was ticked. Perhaps I felt it was a personal slight - someone purposely didn't let me in? I return home to vacuum and the belt breaks sending toxic rubber smells into the house. In walks Craig, "What's that smell?" A few "what?" "it's just the vacuum?" "what's your problem"...later, and I realized that I truly wasn't myself. My make-up is causing me to have an allergic reaction and my contacts stick to my eyes because they are so dry. I am having to become comfortable with the natural look, despite years of fighting against it and how can I hide that zit on my nose?

Friday, I go in for a 2nd ultra sound to see if the Burerelin, which is supposed to stop Ovulation, has worked, then I will add a second shot in my rump. This will restart my cycle where they can manage and track my progress to ovulation. I've been told that I need to find time to relax and laugh - just to get through this without exploding too much at anyone!


Amanda :-) said...

Dear oh dear, Michelle, well no wonder you feel out of sorts. I agree that you MUST be affected by that drug which is sooooo not what I'd have expected you to need for your treatment. In my completely unmedically-informed-opinion, no wonder you're not feeling yourself!

Those things, though...the delay at school, the allergy to make-up (how I love make-up!) + spot on nose (I have one on my cheek right now that looks like a bite!) and the vacuum belt burning and breaking - they're all TOTALLY ire-inducing. I hope you can find small, simple things to cancel out those irritations. I love the photo, by the way, and its caption. Good luck with your bum-jab, sweetheart! xx

Natalie said...

All I can say is take a deep breath... and maybe a sip of that delectible hot chocolate!